# SDR AALA20170902005

- Difficulty date: September 2, 2017
- Submitted: September 6, 2017
- Operation: Air carrier
- Aircraft: N974AN
- Make and model: Boeing 737823
- Aircraft serial: 30098
- Aircraft time: 48,487 hours, 19,831 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A541016
- Condition: Cracked
- Location: Bs 328-344
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED INTERCOSTAL IN THE ELECTRICAL AND ELECTRONICS COMPARTMENT CEILING BETWEEN BS 328 AND 344,  LBL 45.  REMOVED AND REPLACED THE INTERCOSTAL IAW DWG 51-00-05-1 AND PRINT 141A5400.
